MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS
Catalog Number 0006455
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2019 immucor technical support used a remote electronic connection method to assess files on echo lumena instrument serial number (b)(4); the camera report was acceptable and the event log indicated no errors at time of testing.On april 16, 2019 an immucor field service technician inspected echo lumena instrument serial number (b)(4) at the customer facility.The technician found the instrument operational and performed a successful unexpected reaction checklist.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative result with capture-r ready-id extend i on an echo lumena instrument.

Brand Name
CAPTURE-R READY-ID EXTEND I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8546161
Report Number1034569-2019-00083
Device Sequence Number1744059
Product Code KSZ
UDI-Device Identifier10888234000679
UDI-Public10888234000679
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Catalogue Number0006455
Device Lot NumberDP106
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight96